Samuel Zaidman, "On the Bohr transform of almost-periodic solutions for some differential equations in abstract spaces", International Journal of Mathematics and Mathematical Sciences, vol. 27, Article ID 371395, 14 pages, 2001. https://doi.org/10.1155/S0161171201012352
On the Bohr transform of almost-periodic solutions for some differential equations in abstract spaces
We consider abstract differential equations of the form or in Banach spaces , where , is almost-periodic, while is a linear operator, . If the solution is likewise almost-periodic, , we establish connections between their Bohr-transforms, and .
Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.